Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 33, NWS Corpus Christi, TX

April 6, 2021

NWS Corpus Christi, TX issued this small craft advisory at Apr 6, 2021, 3:32 AM CDT. It took effect at Apr 6, 2021, 11:00 AM CDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Apr 6, 2021, 3:32 AM CDT (08:32 UTC)
In effect from
Apr 6, 2021, 11:00 AM CDT
Expired
Apr 7, 2021, 10:04 AM CDT
In force
23 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

599 
WHUS74 KCRP 060832
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
332 AM CDT Tue Apr 6 2021

GMZ230-061645-
/O.NEW.KCRP.SC.Y.0033.210406T1600Z-210407T0200Z/
Bays and Waterways from Baffin Bay to Port Aransas-
332 AM CDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM
CDT THIS EVENING...

* WHAT...Southeast winds 20 to 25 knots with gusts up to 30 
  knots and rough waters expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas.

* WHEN...From 11 AM this morning to 9 PM CDT this evening.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-061645-
/O.NEW.KCRP.SC.Y.0033.210406T2000Z-210407T1200Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
332 AM CDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
7 AM CDT WEDNESDAY...

* WHAT...Southeast winds 20 to 25 knots with gusts up to 30 knots
  and seas 5 to 7 feet expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM.

* WHEN...From 3 PM this afternoon to 7 AM CDT Wednesday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ255-270-275-061645-
/O.NEW.KCRP.SC.Y.0033.210407T0200Z-210407T1200Z/
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
332 AM CDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 7 AM
CDT WEDNESDAY...

* WHAT...South winds 20 to 25 knots with gusts up to 30 knots and
  seas 5 to 7 feet expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 
  20 to 60 NM and Waters from Port Aransas to Matagorda Ship 
  Channel from 20 to 60 NM.

* WHEN...From 9 PM this evening to 7 AM CDT Wednesday.

* IMPACTS...Strong winds and/or increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TMT
5 follow-up statements
962 
WHUS74 KCRP 061854
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
154 PM CDT Tue Apr 6 2021

GMZ250-071000-
/O.EXT.KCRP.SC.Y.0033.210406T2000Z-210407T1000Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
154 PM CDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM CDT WEDNESDAY...

* WHAT...Southeast winds 20 to 25 knots with gusts up to 30 
  knots and seas 5 to 7 feet expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM.

* WHEN...Until 5 AM CDT Wednesday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ255-071000-
/O.EXT.KCRP.SC.Y.0033.210407T0200Z-210407T1000Z/
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
154 PM CDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
5 AM CDT WEDNESDAY...

* WHAT...South winds 20 to 25 knots with gusts up to 30 knots 
  and seas 5 to 7 feet expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 
  20 to 60 NM and Waters from Port Aransas to Matagorda Ship 
  Channel from 20 to 60 NM.

* WHEN...From 9 PM this evening to 5 AM CDT Wednesday.

* IMPACTS...Strong winds and/or increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ270-275-071500-
/O.EXT.KCRP.SC.Y.0033.210407T0200Z-210407T1500Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
154 PM CDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
10 AM CDT WEDNESDAY...

* WHAT...South winds 20 to 25 knots with gusts up to 30 knots 
  and seas 5 to 7 feet expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 
  20 to 60 NM and Waters from Port Aransas to Matagorda Ship 
  Channel from 20 to 60 NM.

* WHEN...From 9 PM this evening to 10 AM CDT Wednesday.

* IMPACTS...Strong winds and/or increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-070200-
/O.CON.KCRP.SC.Y.0033.000000T0000Z-210407T0200Z/
Bays and Waterways from Baffin Bay to Port Aransas-
154 PM CDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WHAT...Southeast winds 20 to 25 knots with gusts up to 30 
  knots and rough waters expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas.

* WHEN...From 11 AM this morning to 9 PM CDT this evening.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
626 
WHUS74 KCRP 070158
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
858 PM CDT Tue Apr 6 2021

GMZ230-070300-
/O.EXP.KCRP.SC.Y.0033.000000T0000Z-210407T0200Z/
Bays and Waterways from Baffin Bay to Port Aransas-
858 PM CDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING...

Winds have decreased to below advisory thresholds across the 
bays, therefore the Small Craft Advisory will be allowed to 
expire.

$$

GMZ255-071000-
/O.CON.KCRP.SC.Y.0033.210407T0200Z-210407T1000Z/
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
858 PM CDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
WEDNESDAY...

* WHAT...South winds 20 to 25 knots with gusts up to 30 knots 
  and seas 5 to 7 feet expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 
  20 to 60 NM and Waters from Port Aransas to Matagorda Ship 
  Channel from 20 to 60 NM.

* WHEN...From 9 PM this evening to 5 AM CDT Wednesday.

* IMPACTS...Strong winds and/or increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ270-275-071015-
/O.CON.KCRP.SC.Y.0033.210407T0200Z-210407T1500Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
858 PM CDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY...

* WHAT...South winds 20 to 25 knots with gusts up to 30 knots 
  and seas 5 to 7 feet expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 
  20 to 60 NM and Waters from Port Aransas to Matagorda Ship 
  Channel from 20 to 60 NM.

* WHEN...From 9 PM this evening to 10 AM CDT Wednesday.

* IMPACTS...Strong winds and/or increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-071000-
/O.CON.KCRP.SC.Y.0033.000000T0000Z-210407T1000Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
858 PM CDT Tue Apr 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
WEDNESDAY...

* WHAT...Southeast winds 20 to 25 knots with gusts up to 30 
  knots and seas 5 to 7 feet expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM.

* WHEN...Until 5 AM CDT Wednesday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TE
011 
WHUS74 KCRP 070738 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Corpus Christi TX
238 AM CDT Wed Apr 7 2021

GMZ230-071200-
/O.EXB.KCRP.SC.Y.0033.000000T0000Z-210407T1200Z/
Bays and Waterways from Baffin Bay to Port Aransas-
238 AM CDT Wed Apr 7 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* WHAT...South winds 20 to 25 knots.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas.

* WHEN...Until 7 AM CDT this morning.

* IMPACTS...Strong winds and/or increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-255-071200-
/O.EXT.KCRP.SC.Y.0033.000000T0000Z-210407T1200Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
238 AM CDT Wed Apr 7 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WHAT...South winds 20 to 25 knots and seas 4 to 6 feet 
  expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 
  20 to 60 NM and Waters from Port Aransas to Matagorda Ship 
  Channel from 20 to 60 NM.

* WHEN...Until 7 AM CDT this morning.

* IMPACTS...Strong winds and/or increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ270-275-071545-
/O.EXT.KCRP.SC.Y.0033.000000T0000Z-210407T1800Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
238 AM CDT Wed Apr 7 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...South winds 20 to 25 knots and seas 5 to 7 feet 
  expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 
  20 to 60 NM and Waters from Port Aransas to Matagorda Ship 
  Channel from 20 to 60 NM.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Strong winds and/or increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

87
518 
WHUS74 KCRP 071209
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
709 AM CDT Wed Apr 7 2021

GMZ230-250-255-071315-
/O.EXP.KCRP.SC.Y.0033.000000T0000Z-210407T1200Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
709 AM CDT Wed Apr 7 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Conditions over the bays and nearshore coastal waters no longer
meet wind and/or sea criteria necessary for Small Craft Advisory
conditions. Thus, the Advisory has been allowed to expire.

$$

GMZ270-275-071800-
/O.CON.KCRP.SC.Y.0033.000000T0000Z-210407T1800Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
709 AM CDT Wed Apr 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...South winds 15 to 20 knots and seas 5 to 7 feet 
  expected.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 
  20 to 60 NM and Waters from Port Aransas to Matagorda Ship 
  Channel from 20 to 60 NM.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Strong winds and/or increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

87
904 
WHUS74 KCRP 071504
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
1004 AM CDT Wed Apr 7 2021

GMZ270-275-071615-
/O.CAN.KCRP.SC.Y.0033.000000T0000Z-210407T1800Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1004 AM CDT Wed Apr 7 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Conditions have improved over the open waters this morning.
However, winds will range from 15-20 knots with seas from 4 to 6
feet through this afternoon. Mariners operating small craft should
continue to exercise caution. 

$$

TC

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Apr 6, 12:26 AM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Apr 6, 12:26 AM CDT, 3 hours 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
1226 AM CDT Tue Apr 6 2021

.AVIATION...06Z TAFs

Satellite imagery shows stratus deck/MVFR ceilings covering most
of south Texas at this time except for a few breaks over the
western Brush Country and along the immediate coast. MVFR ceilings
will persist through the overnight period with ceilings lowering
to IFR at times over the coastal plains from 09-14Z. The ceilings
will move out of LRD area with improvement to VFR around 12Z, at
COT/ALI between 15-16Z and the coastal plains by 18Z. Southerly
winds will become gusty over the coastal plains from 14-15Z as
low level jet of 25-35 knots mixes down. Low pressure will deepen
over the plains today with winds continuing to increase during
the afternoon with gusts over 30 knots over the coastal plains
this afternoon. MVFR ceilings will quickly return to the coastal
regions early Tuesday evening with ceilings possibly lowering to
IFR before midnight. Gusty south-southeast winds will continue
through the evening.

&&

PREV DISCUSSION... /Issued 353 PM CDT Mon Apr 5 2021/

SHORT TERM (Tonight through Tuesday Night)...

Mid-afternoon satellite and LAPS data showed an axis of shallow
instability arcing along a sea breeze from Victoria southwest to
Premont. MLCAPEs along this corridor were generally running around
500 J/kg which continues to support a few shallow showers,
although this activity should quickly end by this evening as CIN
increases. Minor troughing over the region today will give way to
weak ridging on Tuesday which should suppress another round of
showers, although a minority of models do suggest a small window
for very spotty streamer showers Tue morning from the Coastal
Plains to the Victoria Crossroads. However, measurable rainfall
seems too iffy for this setup, so have removed the slight chance
showers which aligns well with our neighbors. Otherwise, onshore
flow will become strong tomorrow along the coast where sustained
speeds around 25 mph are still favored by MOS. Morning stratus
should easily erode by midday ahead of milder highs with mid 90s
likely in the Brush Country. Quiet and breezy conditions continue
Tuesday night with another bout of nocturnal stratus.

LONG TERM (Wednesday through Monday)...

No significant changes were made from the previous forecast. A mid
to upper-level low over the Central Great Plains on Wednesday will
traverse northeast into the Upper Midwest by Thursday. A broad
cyclonic synoptic flow will then take over the Central CONUS through
the weekend. This pattern will push a dryline west to east through
the western half of the CWA during the afternoons Wednesday through
Friday, retreating back west in the evenings. Very dry air and warm
temperatures follow in wake of the dryline, with triple digits in
the Brush Country Thursday and Friday. Winds are expected to remain
light through the period, prohibiting elevated fire weather
concerns.

Another mid-level low over Montana on Thursday night will quickly
push southeastward into Nebraska Friday. This push of low pressure
may cause a shortwave to develop and progress over Southeast Texas
Friday into Friday night ahead of a frontal boundary. This time
period will be the only hint of rain chances during the long-term.
The GFS develops a couple MCS signatures stretching from the
Victoria Crossroads to East Texas. The ECMWF and CMC suggests a more
zonal flow aloft over South Texas with the majority of vorticity to
our northeast. Confidence is low due to the aforementioned model
inconsistencies, therefore have kept with the silent PoPs over the
Victoria Crossroads. A very weak cold front could push through
Saturday morning, decreasing temperatures just a few degrees before
quickly returning to onshore flow by Sunday morning.

Highs will range from near 80 to the mid 90s, east to west
respectively, Wednesday and the weekend. Temperatures will continue
to rise after Wednesday before the weak front, with highs ranging
from the mid 80s to around 100 Thursday and Friday. Lows will range
in the mid 60s to 70 through the period.

MARINE...

Following a few showers late this afternoon, dry and stable
conditions will overspread the waters this evening with moderate
onshore flow continuing through Tuesday. This flow could become
strong at times Tuesday afternoon over the southern bays and
nearshore waters, before expanding over the open waters Tuesday
night. Small Craft Advisory conditions are possible Tuesday night
through Wednesday morning before onshore flow becomes moderate. A
weak to moderate onshore flow will persist from Wednesday night
through Friday with dry conditions expected. Winds will become
easterly Saturday morning as a weak frontal boundary moves
through. Winds will shift southeasterly through the day on Sunday.
No precip is expected at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    69  86  66  89  69  /   0   0   0   0   0
Victoria          68  84  64  90  67  /   0  10   0   0   0
Laredo            69  96  66 100  70  /   0   0   0   0   0
Alice             68  92  66  95  68  /   0   0   0   0   0
Rockport          70  81  68  82  69  /   0  10   0   0   0
Cotulla           68  95  64 100  67  /   0   0   0   0   0
Kingsville        68  90  66  93  69  /   0   0   0   0   0
Navy Corpus       70  81  68  81  70  /   0  10   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.

&&

TMT/89...AVIATION
Hazardous weather outlook, Apr 5, 3:33 PM CDT, 11 hours 59 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Corpus Christi TX
333 PM CDT Mon Apr 5 2021

TXZ229>234-239>247-342>347-442-443-447-062045-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
333 PM CDT Mon Apr 5 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...This afternoon and Tonight

There is a Moderate Risk of rip currents for the Gulf-facing
beaches of the Middle Texas Coast today.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There will be a Moderate Risk of rip currents for the Gulf-facing
beaches of the Middle Texas Coast on Tuesday.

GMZ230-235-250-255-270-275-062045-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
333 PM CDT Mon Apr 5 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...This afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Small Craft Advisory conditions are expected Tuesday night into
Wednesday morning.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 3:00 AM CDTWind AdvisoryCRPBee, Calhoun, Goliad, Kleberg, Nueces, Refugio and 2 more16 hr

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.